On mappings into group-like spaces.

George W. Whitehead

Commentarii mathematici Helvetici (1954)

  • Volume: 28, page 320-328
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Whitehead, George W.. "On mappings into group-like spaces.." Commentarii mathematici Helvetici 28 (1954): 320-328. <http://eudml.org/doc/139087>.

author = {Whitehead, George W.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {320-328},
title = {On mappings into group-like spaces.},
url = {http://eudml.org/doc/139087},
volume = {28},
year = {1954},

AU - Whitehead, George W.
TI - On mappings into group-like spaces.
JO - Commentarii mathematici Helvetici
PY - 1954
VL - 28
SP - 320
EP - 328
KW - topology
UR - http://eudml.org/doc/139087
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.